# SDR VTZA96110

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6565 - IAD-GSO - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE MAIN DOOR WARNING LIGHT ILLUMINATING IN FLIGHT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTEANCE CLEANED THE DOOR WARNING MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
